# SDR 041251

- Difficulty date: April 12, 2005
- Submitted: April 12, 2005
- Operation: General aviation
- Aircraft: N601RC
- Make and model: Cndair CL6002A12
- Aircraft serial: 3055
- System (JASC): 4950 · APU Bleed Air System
- Part: Clamp
- Part number: 38462341
- Condition: Broken
- Location: Apu Duct
- Part time: 14 hours, 9 cycles
- Component: Apu, Garrtt
- Component part number: GTCP36100
- Stage of operation: IN
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

APU HAD BEEN RUNNING ON THE GROUND FOR APPROXIMATELY ONE HOUR AND SHUT ITSELF DOWN DUE TO HIGH OIL TEMP AS INDICATED BY (BYTE) LIGHT.  VISUAL INSPECTION SHOWED THAT BLEED AIR ELBOW HAD BROKEN OFF OF EXHAUST STACK CLAMP AT THE WELD.  RECOMMEND REGULAR VISUAL INSPECTIONS FOR CRACKS ON THE STRAP THAT HOLDS THE TUBE TO THE CLAMP.  IN ADDITION, METHOD OF ATTACHMENT OF TUBE TO THE CLAMP BE MODIFIED TO REDUCE SHARP CORNERS WHERE CRACKS ORIGINATE.
